# SDR IPXA11569793

- Difficulty date: October 7, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 1 PYLON, FAIRING SUPPORT BRACKET IS CRACKED, OTBD LWR AT WING L/E.  R & R CRACKED FAIRING SUPPORT BRACKET IAW SRM 51-40-02-0G.
